# SDR UIEA2023032300280

- Difficulty date: March 23, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 104,519 hours, 20,218 cycles
- System (JASC): 3500 · Oxygen System
- Part: Cylinder
- Part number: 63366Y
- Part serial: 9700C1ABF23A
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CLOSET #119 MOUNTED PORTABLE O2 BOTTLE PRESSURE LOW.( R/R PORTABLE OXYGEN CYLINDER FWD CLOSET IAW AMM 35-31-01. DMI 182537 CLOSED. PLACARD REMOVED )
